Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Solution of Some Queueing Problems

George G. O'Brien
Journal of the Society for Industrial and Applied Mathematics
Vol. 2, No. 3 (Sep., 1954), pp. 133-142
Stable URL: http://www.jstor.org/stable/2098899
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
The Solution of Some Queueing Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142